Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Particle topology, braids and braided belts
Author: Bilson-Thompson, S.
Hackett, J.
Kauffman, L.
Citation: Journal of Mathematical Physics, 2009; 50(11):11305-1-11305-16
Publisher: Amer Inst Physics
Issue Date: 2009
ISSN: 0022-2488
Statement of
Sundance Bilson-Thompson, Jonathan Hackett, and Louis H. Kauffman
Rights: © 2009 American Institute of Physics
RMID: 0020103363
DOI: 10.1063/1.3237148
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.